“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6516
School of Physics
  Title:   A Unified Scheme for Modular Invariant Partition Functions of WZW Models
1.  M.R. Abolhasani
2.  F. Ardalan
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  16
  Vol.:  9
  Year:  1994
  Pages:   2707-2739
  Supported by:  IPM
We introduce a unified method which can be applied to any WZW model at arbitrary level to search systematically for modular invariant physical partition functions. Our method is based essentially on modding out a known theory on group manifold G by a discrete group G. We apply our method to su(n) with n=2, 3, 4, 5, 6 and to g2 models, and obtain all the known partition functions and some new ones, and give explicit expressions for all of them.

Download TeX format
back to top
scroll left or right